# SDR CA960412005

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp SA315B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Vibrating
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)MAIN ROTOR BLADES WERE REMOVED TO DO HIGH VERTICAL VIBRATION. ALTHOUGH TRACK WAS OK, THE VIBRATION SEEMED TO GET PROGRESSIVELY WORSE. REPLACEMENT BLADES P/N 3160S-13-65-000-00 WERE INSTALLED AND PROBL EM WAS ALLEVIATED.
